Treatment questions....

by Sonya Gruszczynski
(Littleton, CO)

Can I still use flouride toothpaste and a flouride rinse after brushing my teeth?



What type of doctor is the best to address the needs of Levaquin toxic patients..it seems I have gone to a myriad of doctors based on my symptoms....currently considering an infectious disease doctor and rheumatologist?

What therapy is most beneficial for this? Currently I am in PT, acupuncture, and try to go to a neuromuscular massage person every other week, or every week if it has been a rough week.

What would be the signs of Liver /heart damage secondary to Levaquin? Is this something I should test for at doctor's office? I have had many tendon issues, so I worry that it has affected my organs.....

What percentage of patients get all better from this toxic reaction, or is this a life long problem I have to deal with?

Thank you for your responses!

Comments for Treatment questions....

Click here to add your own comments

No Fluoride...
by: Kerri Knox, RN- The Immune Queen!

Hi Sonya,

I would absolutely NOT use fluoride toothpaste or a fluoride rinse. If the amount of fluoride in just a medication pill (which is really just a few molecules of fluoride) can cause problems then NO NO NO, don't use a fluoride toothpaste or rinse.

If there were doctors that could help you with this problem, then I would have had no need to write my book- and you wouldn't have needed to buy it!

If you read the book, probably the only doctor that would be able to address this problem are 'Anti Aging' doctors who understand oxidative stress, glutathione production and mitochondrial health.

I have given you a link in which to search for anti-aging doctors in your area in the 'Intravenous Drugs' section of the book.


You asked, "What therapy is most beneficial for this?". This is not a muscular or physical problem, it's a cellular and DNA problem. PT/OT, massage, etc is not going to help because it doesn't address the problem.


I've recently heard about a therapy called a 'Cold Laser' that supposedly can increase mitochondrial energy production and help to heal tendons. You may be interested in looking into that.


You asked, "What would be the signs of Liver /heart damage secondary to Levaquin?". There would be no way to tell without extensive medical testing. The liver can heal itself, so as long as you stop placing stress on the liver, it's unlikely that you would have any permanent liver damage if you don't already have major damage at the moment- and you would already know if you do because you'd be very sick.

Heart damage? If you are not having heart problems, I'm not sure why you would think that you have heart damage, but you'd need to see a cardiologist to answer a question about heart damage.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!





Magnesium Question...
by: Sonya

I am currently taking chelated magnesium about 3-4 times a day (total of 800)
plus 160 in a multivitamin in the morning. I am also starting to use the
magnesium gel 3 times a day or so on my tendon aches and take an Epsom
salt/mineral bath every evening *(need to tone down on the baths as my skin is
getting itchy). Is this too much?
I am starting to notice a "weak" kind of feeling in my lower calves...I think
it is from the tendonitis, but am unsure as to if it is too much chelated Mag?
I am thinking of only taking the magnesium tablets 2 times a day along with the
Magnesium oil (which I had to dilute to 50% because of skin sensitivity..now I
just feel a little burn when I rub it in and then it goes away..no rash or
anything). I immediately got diarrahea from the Mag, but now my stools are
still somewhat loose, but not as watery. I will switch to Angstrom once it
arrives in the mail.

I think I' m doing better since I am taking the supplements and with the diet.
I have eliminated dairy, white flour and white sugar; but am not completely
gluten free as I will eat whole grains sometimes (I need to keep my weight
up....in one week I lost 7 pounds from all the anxiety and insomnia etc...I had
also lost my appetite. My appetite is now improving, hurrray! Right now it
seems I have "good days" and then "bad days". I hope the good ones will
continue to grow as I get better! I am encouraged with your solution and am
committed to it!

Thank you for all your help,
Sonya

Sounds pretty good...
by: Kerri Knox, RN- The Immune Queen!

Hi Sonya,

Actually, it sounds like you are doing pretty good. The only question in there really seems to be the calf weakness, right?

Well, I can't say for sure why you would have the calf weakness since starting the magnesium, but be sure to read the page on magnesium overdose symptoms as weakness CAN be a sign of too much magnesium. But usually it's not going to cause an isolated weakness such as in the lower calves, it would cause all over weakness.

So, without a magnesium test being done, it SOUNDS like you aren't taking too much but just be aware of any other problems that could indicate that you are taking too much and back off on the magnesium if you think that might be the case.

In any case, I'm glad that you are getting your appetite back. Be sure to add lots of good fats like organic butter, coconut oil, nuts and nut butters and avocado. Don't be afraid of good quality fats.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to The Levaquin Tendonitis Protocol.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter